I quit taking Clonazipam after taking it for roughly 7-ish years, I dont remember the dosage, sorry. But my Doc didn't give me proper taper instructions and didn't tell me about withdrawal.

Its been 3 weeks now. Ive experienced alot of difficulty breathing, no energy, random limbs becoming numb, heart irregularities, jitteryness, panick attacks, disinterest, numb toungue, extreme anxiety, difficulty swallowing, blood pressure spikes (It feels like, I breathe in, my heart beats oddly, it gets hot in my head, goes away after a second or so, same thing after my heart flutters from time to time)

PLEASE tell me whats a good pill to ask for. No Trazadone or Latuda, they make it worse.

Its worth noting my breathing gets EVEN WORSE after being active and theres a slight pressure and pains in my chest. The ER Doc said my heart looked fine, blood pressure too.
I also have Bipolar.
I took Clonazipam to sleep at night, and now I CAN'T SLEEP!
PLEASE HELP!